# SDR VQMA808JN120822R0

- Difficulty date: December 8, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N808JN
- Make and model: Cessna 525B
- Aircraft serial: 525B0072
- Aircraft time: 3,559 hours, 2,606 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0557
- Condition: Unserviceable
- Location: Aft Baggage
- Part time: 3,559 hours, 2,606 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON THURSDAY, DECEMBER 8TH 2022, CESSNA CITATION 525B, REGISTRATION NUMBER N808JN, SERIAL NUMBER 525B-0072 RECEIVED A BAGGAGE SMOKE WARNING INDICATION. THE FLIGHT CREW DECLARED AN EMERGENCY AND CONTINUED WITH THEIR LANDING AT HPN.  THE FLIGHT CREW REPORTED NO SIGNS OF SMOKE OR FIRE DURING FLIGHT OR AFTER LANDING.  THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AIRCRAFT MAINTENANCE LOG (AML) FORM SERIAL NUMBER M227976: BAGGAGE SMOKE ANNUCIATOR ILLUMINATED IN FLIGHT NO EVIDENCE OF SMOKE OR FIRE FOUND AFTER SHUTDOWN LIGHT DID NOT COME ON AGIAN AFTER CYCLING THE BATTERY SWITCH.  DURING INSPECTION, TECHNICIANS FOUND NO EVIDENCE OR SMOKE IN EITHER THE FWD OR AFT BAGGAGE COMPARTMENTS.  WORK COMPLETED BY WHEELS UP TECHNICIAN JESSE MESHULAM (A&P: 3946283) ON MOUNTAIN AVIATION WORK ORDER MTN-4577: REPLACED FWD & AFT BAGGAGE SMOKE DETECTOR IAW 525B MM CH. 26-11-00. OPS CHECK GOOD. FWD DETECTOR P/N ON/OFF; 473597-17 S/N: 0532 SN ON: SEA1436 (NEW) AFT DETECTOR PN ON/OFF: 473597-17 S/N OFF: 0557 SN ON: SEA1707 (NEW).
